Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Bumps occurring all over body. Applied antibiotic cream, no relief. Causes and treatment?

Just went to the doctor today. I have bumps that have been appearing all over my body for about a week now. It seem to happen after I took some new painkillers that my doctor gave to me. I am 28yrs old, about 5 5, 153lbs black female. Could you tell me what it could be? The doctor gave me some cream to put over my bumps but I noticed when I got back into the house a new appeared .
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
as you are telling that the bumps stared appearing after taking a painkiller. it looks like allergy or maybe a coincidental skin condition.
i recommend you to show it to doctor to examine you whether it was an allergy or not.
yes u can apply ointment as it will be soothening. and also antibiotic ointment can prevent any secondary infection over them.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor